Effexor: Doctors Didn’t Tell Me – The Horrible Side Effects/Withdrawals

Guardian Angel Watches Over Me

 

First, I want to say I’m having a little trouble seeing.¬† My eyes are blurring and can’t see my computer screen very well.¬† My brain skips a little and tries¬†to go on vacation when I’m typing.¬† So forgive me with the bad spelling and grammar.¬† I not good at it anyway, but it might be worse.

 

Second, WHY! didn’t the doctors tell me about the horrible side effects of this drug Effexor?¬† Are they not allowed to per the drug company.¬† What if a person dies or commits suicide, because someone didn’t warn her or him about the bad withdrawal effects?¬† I’d like to hear why.¬†

On with my day – Today was a terrible day.¬† I didn’t take my ¬†Effexor¬†this morning, and that wasn’t a good idea. I became a tyrant.¬†I chewed the bank lady out and threatened to close my account.¬† I almost screamed at this lady for parking her cart in front of me causing me to almost run into it. If anyone crossed me I was ready for action.¬†Manic comes quickly, my head starting hurting, stomach became nausea, just felt¬† awful.¬† I was out trying to shop a little and I had to stop everything and go home and get in bed.¬† My¬†eyes became sensitive to light so I turn it off, covered my head with a blanket, and rested for a while.¬† I took the half of Effexor I’ve narrowed myself down to. I’m not sure how it will affect me tonight since it’s time release.¬† When I take it in the morning I up most of the night.

Having bipolar is not easy if your taking medications.¬† I sometimes wonder how I would do without them. But then I remember how I was before I started taking¬†Lithium. I was on several antidepressants¬†but didn’t like any of them. ¬† I mean the Lithium has been good for the Bipolar, and the Effexor XR¬†¬†is for depression and anxiety.¬† I was diagnosed¬†with¬†stong mania so this drug really makes it worse.¬†To me it causes more anxiety which initiates my manic-depressive.¬† I¬† don’t know about you – but why take something that makes your symptoms¬†worse? The doctor told me it might help with ADHD.¬† That would be nice.¬† She forgot to tell me about the side effects/withdrawals.

I’m torn between getting off of Effexor X R¬†or just take a very low dose.¬† I was taking 75 mg and now I just half the capsule.¬† The last count was 30 grains.¬†

I’ve been reading other people comments on WiseGeek.¬† You need to read it.¬† I had no idea what brain shivers or zapping was until I read it.¬† They are part of the withdrawal symptoms.

I’ll check later on my spelling and grammer – got to go now.